# SDR 01FDEA00759

- Difficulty date: August 19, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 6005342
- Part serial: MAY910075
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

LEFT ANTI SKID FAIL ALERT ON SHORT FINAL TO SFS HEAVY RAIN AND WET RUNWAY.  EXERCISED GO-AROUND AND DIVERTED TO RPLL.  GOT SAME A/S ALERT.  RAN RED TAB AND LANDED AT RPLL.  REMOVED AND REPLACED A/S CONTROL UNIT PER MM 32-45-01-4 & PERF'D R-T-S TEST PER MM 32-45-01-5, ALL PASSED.
